I started having migraine in may 1995 since then i've been having attacks after attack, but the last i had was 7yrs ago i don't know why it stopped. But, in nov 2008 i discovered that my bp is going up 135/87 with my mother's home test kit, within 2 months i.e jan 2009 it went up to 150/100 i was very scare i went to see a doctor and i was tested and treated with the following: asomex 5mg (2wks dose), cardioace, eve fishoil and cognitol. After 2wks my bp was normal 120/80 and i stopped the treatment but when i discovered it's going up again i started again and still stop at least once for 5days before now. After 6 months of treatment with asomex i started having some symptoms. First it was non stop, painless muscle twitching all over my body only when at rest, now right foot tingling, mild back pain, mild headache, mild visual disturbance, abnormal dreams and mild right arm and leg weakness. I've taught i was
Having a stroke, brain tumor,Als,Ms When i stopped my medication i had almost complete relieve. I would like you to evaluate the following test result and tell me if it's ok or not because the doc did'nt tell me anything and if i'm adequately tested and treated with the aforementioned drugs, tell me if i'm actually having one of the above diseases that cause the above symptoms or it's asomex side effects, especially the crazy foot tingling and body muscle twitching. May be you can tell me what to do to stop the muscle twitching and cramp. and finally i would like to know if i can still live long or old with hypertension because i always heard that young hypertensive will die within 10yrs of diagnosis and it's really making me sad. Here are my test result: Nat=141, K+=4.3, Hco3=18, Urea=21, Creatine=0.5. FBC: Pvc-33%, wbct-2,800lmm.DIFF.N-72%, L-26%, E-02%, B-0%, M-0%. Urinalysis: Appearance- tubid, colour- yellow, urobilingen- 0.1, glucose- neg, bilirubin- neg, ketone- neg, S.g- 10.20, blood- neg, P.h- 7.0, protein- neg, nitrile- neg.
How are you? Amlodipine is a calcium channel blocker indicated for hypertension. The S form of amlodipine is said to be responsible for dilation of blood vessels and lowering of blood pressure. The S- isomer of amlodipine or Asomex® is being studied in clinical trials and may lead to side effects such as fatigue or tiredness, dizziness or fainting, headache, flushing, or swelling of the legs or ankles. Side effects of amlodipine are generally mild and reversible. If the foot tingling and muscle twitching persists, it is best that you have this evaluated further by a neuroloigst to rule out possible neurological causes. Hypertension can be managed by healthy lifestyle and proper medication. Eat a low salt low far diet and exercise regularly. Today, the management of hypertension has improved and it is possible to control high blood pressure. Take care and regards.
With regards to your laboratory result, can you check the urea, creatinine and wbct? They slightly deviate from normal but normal results of one laboratory to another may be different and this can be responsible to that. Discuss your results with your doctor for proper evaluation. Your medical history and symptoms should be correlated with these results. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.